How long does it takes for gonnorrhea's symptom to get better?
I had a sexual relationship with thai women the beginning of this month. After a week a started to feel a burning sensation from my penis and a yellow discharge on my underwear. I read online and found that it is a symptom for gonorrhea so i took azithromycin 1 g. However after 5 days i did not feel better at all, so i decided to take another set of medicine. I took Cefixime 400 mg for 2 days in a roll then doxycycline for a week. Now it has beeen exactly 1 week after the first Cefixime, the discharge on the underwear decreased a lot. The burning sensation during the day is almost gone but the problem is in the morning, every morning after a i wake up, i go to pee and it still feel the burning sensation still exist a lot even though less stronger than before taking the medicine.
The question is whether the medicine is working or not? If the condition i stated above indicates that the symptom is getting better? If the medicine works, when the burning will completely go away, and if it not works what should i do?
Did you self medicate? GO SEE A DOCTOR!
You may have something else and it could get worse. Get professional help, the internet can help so much.
The medicine may be working, but a doctor will assist you in knowing for sure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.